1. A.V. Babin, B. Nicolaenko, Exponential attractors of reaction-diffusion systems in an unbounded domain, J. Dynam. Differential Equations 7 (1995), 567-590.
2. A.V. Babin, M.I. Vishik, Attracteurs maximaux dans les équations aux dérivées partielles, Nonlinear Partial Differential Equations and Their Applications (Ed. H. Brezis and J.L. Lions) Vol. 7, Research Notes in Math No. 122, Pitman (1985), 11-34.
3. A.V. Babin, M.I. Vishik, Attractors of Evolution Equations, Nauka, Moscow 1989.
4. A.V. Babin, M.I. Vishik, Attractors of partial differential evolution equations in an unbounded domain, Proc. Roy. Soc. Edinburgh 116A (1990), 221-243.
5. F. Balibrea, J. Valero, Estimates of dimension of attractors of reaction-diffusion equations in the nondifferentiable case, C. R. Acad. Sci. Paris 325 (1997), 759-764.
6. F. Balibrea, J. Valero, On dimension of attractors of differential inclusions and reaction-diffusion equations, Preprint, Departamento de Matemáticas, Universidad de Murcia 1997.
7. F. Balibrea, J. Valero, On dimension of attractors of differential inclusions and reaction-diffusion equations, Discrete. Contin. Dynam. Systems 5 (1999), 515-528.
8. V. Barbu, Nonlinear Semigroups and Differential Equations in Banach Spaces, Editura Academiei, Bucuresti 1976.
9. H. Brezis, Problémes unilatéraux, J. Math. Pures Appl. 51 (1972), 1-168.
10. H. Brezis, Análisis Funcional, Alianza Editorial, Madrid, 1984.
11. V.V. Chepyzhov, M.I. Vishik, Attractors of nonautonomous dynamical systems and their dimension, J. Math. Pures Appl. 73 (1994), 279-333.
12. A. Eden, C. Foias, V. Kalantarov, A remark on two constructions of exponential attractors for ?-contractions, J. Dynam. Differential Equations 10 (1998), 37-45.
13. A. Eden, C. Foias, B. Nicolaenko, R. Temam, Ensembles inertielles pour des équations d'évolution dissipatives, C. R. Acad. Sci. Paris, Série I 310 (1990), 559-562.
14. A. Eden, C. Foias, B. Nicolaenko, R. Temam, Inertial sets for dissipative evolution equations. Part I: construction and applications, IMA Preprint No. 812, 1991, 135.
15. A. Eden, C. Foias, B. Nicolaenko, R. Temam, Exponential attractors for dissipative evolutionary equations, Research in Applied Mathematics, No. 37, John Wiley & Sons, Masson, 1995.
16. A. Eden, B. Michaux, J.M. Rakotoson, Doubly nonlinear parabolic-type equations as dynamical systems, J. Dynam. Differential Equations 3 (1991), 87-131.
17. A. Eden, J.M. Rakotoson, Exponential attractors for a doubly nonlinear equation, J. Math. Anal. Appl. 185 (1994), 321-339.
18. P. Fabrie, C. Galusinski, Exponential attractors for a partially dissipative reaction system, Asymptotic Analysis 12 (1996), 329-354.
19. J.K. Hale, Asymptotic Behavior of Dissipative Systems, Mathematical Surveys and Monographs 25, AMS, Providence, 1988.
20. O.A. Ladyzhenskaya, Some comments to my papers on the theory of attractors for abstract semigroups (in russian), Zap. Nauchn. Sem. LOMI 182 (1990), 102-112 (English translation in J. Soviet Math, 62 (1992), 1789-1794).
21. M. Marion, Attractors for reaction-diffusion equations: existence and estimate of their dimension, Appl. Anal. 25 (1987), 101-147.
22. M. Marion, Finite-dimensional attractors associated with partly dissipative reaction-diffusion systems, SIAM J. Math. Anal. 20 (1989), 816-844.
23. G. Metivier, Valeurs propres d'opérators dé finis par la restriction de systèmes variationnels a des sous-espaces, J. Math. Pures Appl. 57 (1978), 133-156.
24. R. Temam, Infinite-Dimensional Dynamical Systems in Mechanics and Physics, Springer-Verlag, New York, 1988.
25. Yi. Zhao, The global attractor of infinite-dimensional dynamical systems governed by a class of nonlinear parabolic variational inequalities and associated control problems, Appl. Anal. 54 (1994), 163-180.
Google Scholar